Efficient parametrisations for normal linear mixed models

Gelfand, Alan E., Sahu, Sujit K., Carlin, Bradley P. . Biometrika 1995. 82 :479-488

Locate this article in:

Bibtex

@article{CIS-124573,
  Author = {Gelfand, Alan E. and Sahu, Sujit K. and Carlin, Bradley P.},
  Title = {Efficient parametrisations for normal linear mixed models},
  Journal = {Biometrika},
  Volume = {82},
  Year = {1995},
  Pages = {479--488},
  Keywords = {Random effects model, Nested model, Markov chain Monte Carlo}
}

Similar articles